Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2000, Volume 3, Pages 295–302 (Mi tdm50)  

Statistical tests based on $s$-tuples from some set

V. P. Chistyakov, M. I. Tikhomirova


Full text: PDF file (305 kB)

Citation: V. P. Chistyakov, M. I. Tikhomirova, “Statistical tests based on $s$-tuples from some set”, Tr. Diskr. Mat., 3, Fizmatlit, Moscow, 2000, 295–302

Citation in format AMSBIB
\Bibitem{ChiTik00}
\by V.~P.~Chistyakov, M.~I.~Tikhomirova
\paper Statistical tests based on $s$-tuples from some set
\serial Tr. Diskr. Mat.
\yr 2000
\vol 3
\pages 295--302
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm50}


Linking options:
  • http://mi.mathnet.ru/eng/tdm50
  • http://mi.mathnet.ru/eng/tdm/v3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:108
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021